I'm starting to have swelling in my legs and pain in both knees. Will this dissipate over time or is there something to counter act these side effects. These symptoms started after finishing a ten day regimen of 500 mg. Do I need to go see my physician?
21 Jun 2012
Nola99, I'm am sorry that you have taken Levaquin. So many people are suffering from taking this Rx! There is currently a FDA Black Box warning on this med for possible tendon rupture in various parts of the body, and many Class Action suits are ongoing. If you rupture a tendon, I suggest that you contact an attorney handling one of these suits ASAP (look up on the Web). There is a cut-off for accepting new clients for the suits. I took 5 days @ 750 mg. My legs also swoll so much to where the skin was very taught and painful. I couldn't move my knees. I was told that a doctor cannot help to counter the side affects! All they can do is take care of resulting damage, such as treating a tendon that has "burst." However, I found, through Drugs.com, information on several supplements that have greatly helped me.
I stayed off my legs for four days while I began taking the supplements; otherwise, from my swelling and pain level, I'm sure my tendon(s) would have ruptured. If you want a listing of supplements to take, and there are several, just let me know. Best wishes, C.E.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Levaquin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taken at least 6 rounds of Levaquin since the end of March for cellulitis. My ankle has been painful and swollen on the inside and top of my foot. Do ...
3 answers • 16 Sep 2010
I took levaquin for 16 days and I am have lots of leg cramps.
3 answers • 20 Jan 2011
I have an extremely painful right knee, even when resting. Was referred to physical therapy by a walk in doctor after being told there was too much ...
2 answers • 26 Aug 2013
I have recently taken the drug levaquin and now I have muscle stiffness in my legs. They just don't?
want to work like they are suppose to. The stiffness, swelling, and pain are all centered around the knees and calves of both legs. Will this go away ...
2 answers • 16 Jan 2014
d pain . on occasion, it feels feverish. the swelling and numbness can extend up to my knee. I lost my job the day after my fracture and cant afford ...
2 answers • 23 May 2014